# SDR COMA0260243

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 14,975 hours, 14,075 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fs623.00 To 640.
- Part time: 14,975 hours, 14,075 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SUPPORT BEAM CRACKED.PERFORMED REPAIR TO RIGHT ENGINE SUPPORT BEAM I/A/W BOMBARDIER REO 601R-53-61-366 REV C.
